# SDR R61A202001310137

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060261001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF LH TRACK BEAM. REMOVED CORROSION BY BLENDING ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF LH TRACK BEAM (AFT WET: H-100% LOSS L-.757" W-.174" NOMINAL .040" OUT OF LIMITS.) REMOVED LOCATED AND DRILLED NEW AFT WET AREA ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF LH TRACK BEAM REF SRM 51-40-02, 51-40-08 ,APPLIED ALODINE AT HOLES RIVETS SRM 51-23-04 PO# 243026 INSTALLED NEW AFT WET AREA ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF LH TRACK BEAM REF SRM 51-40-02, 51-40-08
